# SDR DALA2025121909263

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 121,009 hours, 17,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED.  LOCATIONS:601.  RESECURED LOOSE HARDWARE. (1355624)
